# SDR FQAR201805150029

- Difficulty date: May 11, 2018
- Submitted: May 15, 2018
- Operation: General aviation
- Aircraft: N914PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843303
- Aircraft time: 21,243 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 62679000
- Condition: Cracked
- Location: Flap Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND FORWARD FLAP HANDLE MOUNTING BRACKET CRACKED, BRACKET IS LOCATED IN THE TUNNEL AND IS THE MOUNTING POINT FOR THE 2 FORWARD BOLTS FOR THE FLAP HANDLE ASSEMBLY, BELIEVE CRACKING IS CAUSED BY FLIGHT CREWS INADVERTENTLY STEPPING ON THE FLAP HANDLE WHILE GETTING INTO AND OUT OF THE CABIN.
